User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Mai, J.-F.; Scherer, M.; Schulz, T. 
Non-TUM Co-author(s):
nein 
Cooperation:
Title:
Sequential modeling of dependent jump processes 
Abstract:
Two multivariate models for asset returns are introduced. Both generalize popular univariate models without altering their marginal laws; a very convenient feature e.g. for a sequential calibration of the model's parameters to market quotes. The first is a double exponential jump-diffusion model with constant volatility as presented in the univariate case by [Kou, 2002]. The second is a generalization of the stochastic volatility model of Gamma-Ornstein-Uhlenbeck type as first presented by [Bar...    »
 
Keywords:
jump diffusion process, Lévy subordinator, time-change, multivariate Barndorff-Nielsen Shephard model, multivariate Kou model, Sequential calibration 
Intellectual Contribution:
Discipline-based Research 
Journal title:
Wilmott Magazine 
Journal listet in FT50 ranking:
nein 
Year:
2014 
Journal volume:
2014 
Journal issue:
70 
Pages contribution:
54-63 
Reviewed:
ja 
Language:
en 
Fulltext / DOI:
Status:
Verlagsversion / published 
TUM Institution:
Lehrstuhl für Finanzmathematik 
Format:
Text 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
Commissioned:
not commissioned 
Professional Journal:
Nein 
Interdisciplinarity:
Nein 
versions